Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes floaters in vision?

Answered by
Dr.
Dr. Ashok Kumar Dash

Ophthalmologist

Practicing since :1969

Answered : 12702 Questions

default
Posted on Mon, 14 Aug 2017 in Vision and Eye Disorders
Question: Recently since last 15 days I am noticing 1 small black eye dot in front of my right eye in brightness which suddenly moves and disappear but again comes in front of my eye.
Through internet I came to know it is something called eye floating and there is no way to recover from it.
I shown to eyeQ clinic in XXXXXXX and they test it after diluting the eye & said its normal and they have given me two eye drops to put in eye.I am already taking it since last 15 days but There is no improvement.
Please suggest further
doctor
Answered by Dr. Ashok Kumar Dash 21 hours later
Brief Answer:
floater noticed in degenarative bodies. notreatment and can be watched.

Detailed Answer:
This is floaters degenerative body floating in vetrious. It can not be cured. Fundus examination preferably indirect ophthalmoscope for wider field,should look for tear peripheral detachment.This is to be repeatedly reviewed to watch the progress. Consult retina surgeon who can use laser as preventive measure of further progress.Sudden and excessive increase in floaters can be sign of imminent retinal detachment.That is the reason of review to watch the progress.With body movement and change of posture the floater can change the site but it is normal.Keep them under watch for curative purpose no drop is required so it can be stopped.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Ashok Kumar Dash 1 hour later
Thanks for the response sir but I do not want to go through Laser etc.

Someone here suggested me Vitamin C & Vitamin A tablets.

Please suggest if I shall take it and some good progress can be seen.

Regards
XXXX
doctor
Answered by Dr. Ashok Kumar Dash 21 minutes later
Brief Answer:
vitcand a will not help

Detailed Answer:
It will not help.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Vitamin a

doctor1 MD

Hi I have been feeling light headed every morning now soon after I wake up while i am preparing breakfast and it stays fir about hours then I am...

doctor1 MD

I have a scab forming at the tip of my tailbone..( butt crack) I ve tried everything from Vitamin A D, Neospirin, fungal ointments.. What is it and...

doctor1 MD

hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi...

doctor1 MD

Vitamin D defiency or MRI? -------------------------------------------------------------------------------- My 2 yrs old nephew had Dihorrea and...

doctor1 MD

Hi sir. My sperm report first time I have taked,my total sperm count is 15 million /ml, active motile 5%,non motile 90%,sluggy motile 5%,how can I...

doctor1 MD

Hello, I am 29 years old male. I leak a lot of precum almost all the time. It does not just happen when I have sexual thoughts. It can happen just...

doctor1 MD

I have problems in my mouth for the past year. I started off by losing my voice all of a sudden for a few seconds. Sometimes I would have the...